Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Pimples on the face and relation to masturbation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   hi
Doctor :   how can i help you?
User :   m hving lots of pimples on my face.....
Doctor :   since how long
User :   5 years
Doctor :   how many pimples are there
Doctor :   approx
User :   3 to 4 on each side
Doctor :   ok
Doctor :   do u have white or black heads or both?
Doctor :   For Administrative and health purposes, Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   age-20
User :   g-male
User :   loaction-XXXX
User :   m student
User :   weight-60
Doctor :   ok
User :   actually i masturbate so can tht be d reason
Doctor :   do u have white or black heads or both?
Doctor :   no
Doctor :   masturbation doesnt cause this
Doctor :   it is no way related to it
User :   its white heads
Doctor :   have u consulted for thus
Doctor :   this or taking any medicine
Doctor :   as of now
User :   yes
User :   they have given clearsil
Doctor :   could u type in the name of the medicine you are taking

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor